I've been on depo for about 4-5 years & since last June I've been team NO depo, due to the Vitamin D lost I've herd it causes. I've also have been scared of infertility & all the jazz but anyway after my first year of depo I stopped having periods!( Which I've herd is common) But I have had a few light periods since I've started detoxing. Which I assume is good cause then my system is cleaning its self. But my real worries is I've had periods I think my system is getting better & back to normal, then I have intercourse with my spouse, he cums inside of me & then I have a heavy flow the next day out of nowhere. Someone please help me, what wrong with me???
Yes, that's all really normal when coming off Depo. You'll see more after sex because you are being pushed around inside during intercourse, so any blood waiting to come away can do so more quickly.
I had this bleeding for 2 years when I once came off Depo (I've had a couple of breaks but been on it for over 18 years in total.
The Doctor's tried all sorts, including a medical procedure called a D & C, twice. Both only lasted for a short time before the problem returned. I ended up going back onto Depo, just to stop the bleeding!
The second time I came off Depo I had the same problem for a few months, so tried using a herbal tincture called Agnus Castus. I bought the A. Vogel brand, & it is really good.
You can't use this if you're using any other form of hormonal birth control, because Agnus Castus tried to rebalance your hormones, whereas hormonal contraception deliberately causes an imbalance, to prevent you becoming pregnant. You could therefore end up pregnant if you use AC when using other hormonal contraception.
It got my periods back into a regular cycle within a month or so.
I wish I'd known about it sooner, as it would have saved me so much trouble & medical procedures!
It doesn't taste so good, but you only put 15 drops into a little water, twice daily, so the benefits far outweigh the taste.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Oct 2012 • 1 answer
Posted 15 Jan 2014 • 2 answers
Posted 30 Nov 2015 • 1 answer
Posted 5 Oct 2016 • 1 answer
Depo-Provera - I've been on depo for a month now since June the 10th I've bleeding heavily nonstop I
Posted 20 Jun 2017 • 2 answers